Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 67, NWS Tulsa, OK

June 7, 2019Cherokee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 7, 2019, 2:27 AM CDT for Cherokee County, Oklahoma. It took effect at Jun 7, 2019, 7:25 PM CDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Jun 7, 2019, 2:27 AM CDT (07:27 UTC)
In effect from
Jun 7, 2019, 7:25 PM CDT
Expired
Jun 9, 2019, 12:48 AM CDT
In force
29 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, OK

The radar

The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2). The gauge peaked at 14.37 ft at Jun 8, 2019, 1:00 PM CDT.

actionminormoderate101506/0706/0806/0906/10
Action stage
9 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

641 
WGUS44 KTSA 070727
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
227 AM CDT Fri Jun 7 2019


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  

...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-071527-
/O.EXT.KTSA.FL.W.0032.000000T0000Z-000000T0000Z/
/MKGO2.3.ER.190519T0539Z.190526T1400Z.000000T0000Z.NR/
227 AM CDT Fri Jun 7 2019

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Arkansas River near Muskogee
* until further notice, or until the warning is cancelled.
* At  2:00 AM Friday, the stage was 29.47 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Arkansas River near Muskogee will continue rising to
  near 33.0 feet by early Saturday afternoon. The river will then begin
  to fall but will remain above 28 feet thru Tuesday.
* Impact...At 34.0 feet, severe flooding occurs along the Arkansas 
  River near Muskogee. Many areas on the grounds of the OG&E power 
  plant are flooded. This will compare with the flood of October 7, 
  1959 when the stage reached 34.0 feet. This is a dangerous 
  situation.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$

OKC001-041-071527-
/O.NEW.KTSA.FL.W.0065.190607T1249Z-190608T1125Z/
/WTTO2.1.ER.190607T1249Z.190607T1800Z.190608T0525Z.NO/
227 AM CDT Fri Jun 7 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River near Watts
* from this morning to Saturday morning, or until the warning is 
  cancelled.
* At  1:30 AM Friday, the stage was  6.67 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage this morning and continue to rise to near 15.5 feet by 
  this afternoon. The river is expected to fall below flood stage 
  Saturday before dawn.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC001-021-041-071527-
/O.NEW.KTSA.FL.W.0066.190607T2028Z-190608T2034Z/
/CWYO2.1.ER.190607T2028Z.190608T0600Z.190608T1434Z.NO/
227 AM CDT Fri Jun 7 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River at Chewey
* from this afternoon to Saturday afternoon, or until the warning is 
  cancelled.
* At  1:15 AM Friday, the stage was  6.13 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River at Chewey is expected to rise above 
  flood stage late this afternoon and continue to rise to near 13.5 
  feet by Saturday before dawn. The river is expected to fall below 
  flood stage late Saturday morning.
* Impact...At 13.0 feet, minor flooding occurs from near Fidler's Bend
  to near Hanging Rock. Water begins to affect access to Winset 
  Hollow. Road access near the river to residential homes southeast 
  of Chewey Bridge may be compromised. Water impacts 630 Road east of
  the Cherokee/Adair County line. Extreme turbulence makes the river 
  unsafe for floating.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$

OKC021-071527-
/O.NEW.KTSA.FL.W.0067.190608T0025Z-190609T1612Z/
/TALO2.1.ER.190608T0025Z.190608T1200Z.190609T1012Z.NO/
227 AM CDT Fri Jun 7 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Illinois River near Tahlequah
* from this evening to Sunday morning, or until the warning is 
  cancelled.
* At  1:30 AM Friday, the stage was  7.13 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage this evening and continue to rise to near 13.6 
  feet by Saturday morning. The river is expected to fall below flood
  stage early Sunday morning.
* Impact...At 14.0 feet, moderate flooding occurs from Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff will be impassable. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

Lacy
8 follow-up statements
910 
WGUS84 KTSA 071339
FLSTSA
Flood Statement
National Weather Service Tulsa OK
839 AM CDT Fri Jun 7 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-041-072139-
/O.EXT.KTSA.FL.W.0065.000000T0000Z-190608T1248Z/
/WTTO2.1.ER.190607T1555Z.190608T0000Z.190608T0648Z.NO/
839 AM CDT Fri Jun 7 2019

...Flood Warning extended until Saturday morning...

The Flood Warning continues for
  The Illinois River near Watts.
* until Saturday morning.
* At  7:30 AM Friday, the stage was 10.85 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Watts is expected to rise above 
  flood stage late this morning and continue to rise to near 14.6 
  feet by this evening. The river is expected to fall below flood 
  stage Saturday before dawn.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC001-021-041-072139-
/O.EXT.KTSA.FL.W.0066.190608T0040Z-190608T2043Z/
/CWYO2.1.ER.190608T0040Z.190608T0600Z.190608T1443Z.NO/
839 AM CDT Fri Jun 7 2019

...Flood Warning extended until Saturday afternoon...

The Flood Warning continues for
  The Illinois River at Chewey.
* from this evening to Saturday afternoon.
* At  8:15 AM Friday, the stage was  7.51 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River at Chewey is expected to rise above 
  flood stage this evening and continue to rise to near 12.8 feet by 
  late tonight. The river is expected to fall below flood 
  stage late Saturday morning.
* Impact...At 13.0 feet, minor flooding occurs from near Fidler's Bend
  to near Hanging Rock. Water begins to affect access to Winset 
  Hollow. Road access near the river to residential homes southeast 
  of Chewey Bridge may be compromised. Water impacts 630 Road east of
  the Cherokee/Adair County line. Extreme turbulence makes the river 
  unsafe for floating.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$

OKC021-072139-
/O.EXT.KTSA.FL.W.0067.190608T0252Z-190609T1845Z/
/TALO2.1.ER.190608T0252Z.190608T1800Z.190609T1245Z.NO/
839 AM CDT Fri Jun 7 2019

...Flood Warning extended until Sunday afternoon...

The Flood Warning continues for
  The Illinois River near Tahlequah.
* from this evening to Sunday afternoon.
* At  8:30 AM Friday, the stage was  7.68 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage tonight and continue to rise to near 13.7 feet by
  early Saturday afternoon. The river is expected to fall below flood
  stage Sunday morning.
* Impact...At 14.0 feet, moderate flooding occurs from Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff will be impassable. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
034 
WGUS44 KTSA 071846
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
146 PM CDT Fri Jun 7 2019



...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-041-080246-
/O.EXT.KTSA.FL.W.0065.000000T0000Z-190608T1150Z/
/WTTO2.2.ER.190607T1540Z.190607T2100Z.190608T0550Z.NO/
146 PM CDT Fri Jun 7 2019

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Illinois River near Watts
* until Saturday morning.
* At  1:30 PM Friday, the stage was 16.51 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River near Watts will continue rising to 
  near 17.5 feet late this afternoon. The river will fall below flood
  stage Saturday before dawn.
* Impact...At 17.0 feet, moderate flooding occurs from the Arkansas 
  border to Fidler's Bend. Farmlands and permanent campgrounds are 
  affected. A few cabins in the Fidler's Bend area may have minor 
  flooding. Extreme turbulence makes the river too hazardous for 
  floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC021-080246-
/O.EXT.KTSA.FL.W.0067.190608T0253Z-190609T1851Z/
/TALO2.2.ER.190608T0253Z.190608T1800Z.190609T1251Z.NO/
146 PM CDT Fri Jun 7 2019

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Illinois River near Tahlequah
* from this evening to Sunday afternoon.
* At  1:30 PM Friday, the stage was  8.76 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage tonight and continue to rise to near 14.3 feet by
  early Saturday afternoon. The river is expected to fall below flood
  stage Sunday morning.
* Impact...At 14.0 feet, moderate flooding occurs from Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff will be impassable. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
333 
WGUS84 KTSA 080105
FLSTSA
Flood Statement
National Weather Service Tulsa OK
805 PM CDT Fri Jun 7 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties. 
  
OKC001-041-080904-
/O.EXT.KTSA.FL.W.0065.000000T0000Z-190608T1312Z/
/WTTO2.2.ER.190607T1540Z.190607T2030Z.190608T0712Z.NO/
805 PM CDT Fri Jun 7 2019

...Flood Warning extended until Saturday morning...
The Flood Warning continues for
  The Illinois River near Watts.
* until Saturday morning, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 15.34 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Illinois River near Watts will continue falling to 
  below flood stage by Saturday before dawn.
* Impact...At 15.0 feet, minor flooding occurs from the Arkansas 
  border to near Fidler's Bend. Permanent campgrounds are affected. 
  Extreme turbulence makes the river unsafe for floating.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC001-021-041-080904-
/O.CON.KTSA.FL.W.0066.000000T0000Z-190608T2136Z/
/CWYO2.1.ER.190607T2340Z.190608T0600Z.190608T1536Z.NO/
805 PM CDT Fri Jun 7 2019

The Flood Warning continues for
  The Illinois River at Chewey.
* until Saturday afternoon, or until the warning is cancelled.
* At  7:15 PM Friday, the stage was 12.32 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Illinois River at Chewey will continue rising to 
  near 13.6 feet Saturday before dawn. The river is expected to fall 
  below flood stage late Saturday morning.
* Impact...At 13.0 feet, minor flooding occurs from near Fidler's Bend
  to near Hanging Rock. Water begins to affect access to Winset 
  Hollow. Road access near the river to residential homes southeast 
  of Chewey Bridge may be compromised. Water impacts 630 Road east of
  the Cherokee/Adair County line. Extreme turbulence makes the river 
  unsafe for floating.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$

OKC021-080904-
/O.EXT.KTSA.FL.W.0067.190608T0155Z-190609T1851Z/
/TALO2.2.ER.190608T0155Z.190608T1800Z.190609T1251Z.NO/
805 PM CDT Fri Jun 7 2019

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until Sunday afternoon, or until the warning is cancelled.
* At  7:30 PM Friday, the stage was 10.51 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah is expected to rise 
  above flood stage this evening and continue to rise to near 14.3 
  feet by early Saturday afternoon. The river is expected to fall 
  below flood stage Sunday morning.
* Impact...At 14.0 feet, moderate flooding occurs from Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff will be impassable. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
846 
WGUS84 KTSA 080712
FLSTSA
Flood Statement
National Weather Service Tulsa OK
212 AM CDT Sat Jun 8 2019


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Watts affecting Adair and Delaware Counties. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties. 
  
  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-041-080742-
/O.CAN.KTSA.FL.W.0065.000000T0000Z-190608T1312Z/
/WTTO2.2.ER.190607T1540Z.190607T2030Z.190608T0244Z.NO/
212 AM CDT Sat Jun 8 2019

The Flood Warning is cancelled for
  The Illinois River near Watts.
* At  1:30 AM Saturday, the stage was 10.12 feet.
* Flood stage is 13.0 feet.
* The river fell below flood stage yesterday late evening.
* Forecast...The Illinois River near Watts will continue falling and 
  remain below flood stage.
 
&&
 
LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472

$$

OKC001-021-041-081511-
/O.EXT.KTSA.FL.W.0066.000000T0000Z-190608T1851Z/
/CWYO2.1.ER.190607T2340Z.190608T0530Z.190608T1251Z.NO/
212 AM CDT Sat Jun 8 2019

The Flood Warning continues for
  The Illinois River at Chewey.
* until this afternoon, or until the warning is cancelled.
* At  1:15 AM Saturday, the stage was 13.98 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Illinois River at Chewey will continue falling to 
  below flood stage by this morning.
* Impact...At 13.0 feet, minor flooding occurs from near Fidler's Bend
  to near Hanging Rock. Water begins to affect access to Winset 
  Hollow. Road access near the river to residential homes southeast 
  of Chewey Bridge may be compromised. Water impacts 630 Road east of
  the Cherokee/Adair County line. Extreme turbulence makes the river 
  unsafe for floating.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$

OKC021-081511-
/O.EXT.KTSA.FL.W.0067.000000T0000Z-190609T1035Z/
/TALO2.2.ER.190608T0220Z.190608T1200Z.190609T0435Z.NO/
212 AM CDT Sat Jun 8 2019

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until late tonight, or until the warning is cancelled.
* At  1:30 AM Saturday, the stage was 12.05 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah will continue rising 
  to near 14.2 feet this morning. The river is expected to fall below
  flood stage tonight.
* Impact...At 14.0 feet, moderate flooding occurs from Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff will be impassable. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

Lacy
274 
WGUS84 KTSA 081307
FLSTSA
Flood Statement
National Weather Service Tulsa OK
807 AM CDT Sat Jun 8 2019


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River at Chewey affecting Adair...Cherokee and Delaware 
  Counties. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC001-021-041-081337-
/O.CAN.KTSA.FL.W.0066.000000T0000Z-190608T1851Z/
/CWYO2.1.ER.190607T2340Z.190608T0530Z.190608T0946Z.NO/
807 AM CDT Sat Jun 8 2019

The Flood Warning is cancelled for
  The Illinois River at Chewey.
* At  7:15 AM Saturday, the stage was 10.15 feet.
* Flood stage is 12.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The Illinois River at Chewey will continue falling and 
  and fall below the action stage of 9.0 feet late this afternoon.
* Impact...At 9.0 feet, no flooding occurs but all recreational 
  floating along the Illinois River ceases due to strong turbulence.
 
&&
 
LAT...LON 3619 9472 3611 9471 3606 9481 3612 9487

$$

OKC021-082107-
/O.EXT.KTSA.FL.W.0067.000000T0000Z-190609T1200Z/
/TALO2.2.ER.190608T0220Z.190608T1800Z.190609T0600Z.NO/
807 AM CDT Sat Jun 8 2019

...Flood Warning extended until Sunday morning...
The Flood Warning continues for
  The Illinois River near Tahlequah.
* until Sunday morning, or until the warning is cancelled.
* At  7:30 AM Saturday, the stage was 13.51 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Illinois River near Tahlequah will continue rising 
  to near 14.0 feet this afternoon. The river is expected to fall 
  below flood stage late tonight.
* Impact...At 14.0 feet, moderate flooding occurs from Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff will be impassable. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
381 
WGUS84 KTSA 081847
FLSTSA
Flood Statement
National Weather Service Tulsa OK
147 PM CDT Sat Jun 8 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-090247-
/O.CON.KTSA.FL.W.0067.000000T0000Z-190609T1200Z/
/TALO2.2.ER.190608T0220Z.190608T1730Z.190609T0600Z.NO/
147 PM CDT Sat Jun 8 2019

The Flood Warning continues for
  The Illinois River near Tahlequah.
* until Sunday morning, or until the warning is cancelled.
* At  1:30 PM Saturday, the stage was 14.39 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Illinois River near Tahlequah will continue falling 
  to below flood stage by late Tonight. 
* Impact...At 14.0 feet, moderate flooding occurs from Hanging Rock 
  downstream towards Tahlequah. Access roads east of the Combs Bridge
  near Eagles Bluff will be impassable. Extreme turbulence makes the 
  river too hazardous for floating.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$
520 
WGUS84 KTSA 090056
FLSTSA
Flood Statement
National Weather Service Tulsa OK
756 PM CDT Sat Jun 8 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Arkansas River near Muskogee affecting Muskogee County. 
  
OKC101-090855-
/O.CON.KTSA.FL.W.0032.000000T0000Z-000000T0000Z/
/MKGO2.3.ER.190519T0539Z.190526T1400Z.000000T0000Z.NR/
756 PM CDT Sat Jun 8 2019

The Flood Warning continues for
  The Arkansas River near Muskogee.
* until further notice, or until the warning is cancelled.
* At  7:00 PM Saturday, the stage was 31.59 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River near Muskogee will continue falling 
  but is expected above 28.0 feet through Wednesday.
* Impact...At 32.0 feet, areas on the grounds of the OG&E power plant 
  are flooded. Moderate agricultural flooding occurs.
 
&&
 
LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537

$$
273 
WGUS84 KTSA 090548
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1248 AM CDT Sun Jun 9 2019


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Illinois River near Tahlequah affecting Cherokee County. 
  
OKC021-090618-
/O.CAN.KTSA.FL.W.0067.000000T0000Z-190609T1007Z/
/TALO2.2.ER.190608T0220Z.190608T1730Z.190609T0307Z.NO/
1248 AM CDT Sun Jun 9 2019

The Flood Warning is cancelled for
  The Illinois River near Tahlequah.
* At 12:30 AM Sunday, the stage was 10.49 feet.
* Flood stage is 11.0 feet.
* The river fell below flood stage yesterday late evening.
* Forecast...The Illinois River near Tahlequah will continue falling 
  and remain below flood stage.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock 
  downstream towards Tahlequah. Floating the river is too hazardous 
  due to strong turbulence.
 
&&
 
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496

$$

Lacy

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 6, 11:55 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 6, 11:55 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1155 PM CDT Thu Jun 6 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Mainly MVFR to low VFR conditions will prevail into Friday
morning, with VFR conditions then expected Friday afternoon and
evening. Scattered showers and thunderstorms will be possible
Friday afternoon.

&&

.PREV DISCUSSION... /Issued 954 PM CDT Thu Jun 6 2019/

..UPDATE...

DISCUSSION...
The highest observed rain this evening occurred at Strickler,
Arkansas, in Washington County, where 6.41 inches has fallen in
just over 6 hours. The north Tulsa mesonet site also recorded 4.72
inches of rain so far today, much of which fell within a 3 hour
period. These heavy rain rates (of 2-4"/hr) resulted in widespread
flash flooding across some areas. At least a couple roads were
washed out in western Arkansas, and numerous roads are closed due
to high water. There was quite a bit of flash flooding around the
Tulsa metro area as well.

We have issued areal flood warnings to replace several of the
flash flood warnings, as water won't recede much until after the
rain totally stops.

Upper low is located across east central Oklahoma this evening,
and will continue to move slowly east through the night. Have
elected to cancel the Flash Flood watch for portions of southeast
Oklahoma, as the main precipitation should occur within the
deformation band north of the upper low track. Lightning has
really dropped off as well, suggesting the rainfall rates are
lessening. Areas across southeast Oklahoma should mainly be in
the dry slot. Updated forecast products have been sent.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT Friday for OKZ054>072-074-076.

AR...Flash Flood Watch until 7 AM CDT Friday for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION.....05
Hazardous weather outlook, Jun 6, 9:42 PM CDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
942 PM CDT Thu Jun 6 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
942 PM CDT Thu Jun 6 2019

...Light to moderate rain to continue overnight for northeast
Oklahoma and western Arkansas...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Northeast Oklahoma and western Arkansas.
	ONSET...Ongoing.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...Limited.
	AREA...Northeast Oklahoma and western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Light to moderate rain continues in a band from Osage County
through Tulsa to portions of west central Arkansas. The heaviest
rain is located across Madison and Franklin counties in Arkansas,
where 1 inch per hour rates are occurring. Elsewhere, rain rates
have dropped off, although areal flooding continues for a number
of areas from previous heavy rainfall. The rain will continue
through the early morning hours, mainly north of the upper low
track. This will be focused from Tulsa to Bentonville. A flash
flood watch remains in effect through Friday morning for most of
the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Thunderstorm Potential.
SATURDAY through MONDAY...No Hazards.
TUESDAY and WEDNESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Showers and thunderstorms will continue to gradually decrease in
coverage through Saturday, with some threat of locally heavy
rainfall continuing. Dry and cooler weather will prevail for the
early part of next week.

weather.gov/tulsa contains additional information.

CORFIDI

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:37 PM CDTAreal Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah6 hr
Jun 6, 8:52 PM CDTAreal Flood WarningTSARogers, Wagoner6 hr
Jun 6, 9:13 PM CDTRiver Flood AdvisoryTSATulsa89 min
Jun 6, 10:39 PM CDTRiver Flood WarningTSATulsa30 hr
Jun 6, 10:48 PM CDTAreal Flood WarningTSACraig, Mayes, Rogers6 hr
Jun 6, 10:51 PM CDTAreal Flood WarningTSAAdair, LeFlore, Sequoyah6 hr
Jun 7, 2:27 AM CDTRiver Flood WarningTSAAdair, Delaware28 hr
Jun 7, 2:27 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware37 hr
Jun 7, 6:15 AM CDTRiver Flood WarningTSAOsage, Tulsa31 hr
Jun 7, 12:54 PM CDTRiver Flood AdvisoryTSACherokee, Delaware7 hr
Jun 7, 6:31 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Jun 7, 6:56 PM CDTSpecial Weather StatementTSAOkmulgee34 min

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.